# SDR 2015FA0000230

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- Aircraft: N4NV
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0924
- Aircraft time: 4,134 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Separated
- Location: Instrument Panel
- Part time: 219 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A PLASTIC BARBED CONNECTOR THAT JOINS THE PITOT HOSE FROM THE P1000 PFD TO THE ACFT PITOT SYSTEM SEPARATED 200 FT AFTER TAKEOFF, RESULTING IN A TOTAL LOSS OF FLIGHT INFORMATION ON THE P1000 AND LOSS OF AIRSPEED INDICATION ON THE ANALOG ASI.  AT THE TIME CLOUD BASE WAS 1800 FT AND A RETURN TO WHERE LANDING WAS MADE.  THE ACFT HAD AN ANGLE OF ATTACK INDICATOR WHICH AIDED IN AIRSPEED CONTROL FOR THE LANDING.  IT IS MY RECOMMENDATION THAT THE PLASTIC BARBED CONNECTOR BE REPLACED WITH A METAL ONE OR SOME OTHER TYPE CONNECTOR BE USED.
